I got my period nov 16.. it ended nov 21... its been a week and im now spotting a brownish red colour and theres some clots when i wipe..
I had the copper iud inserted march 9 2013.. my periods were heavier with cramps. Starting september they got lighter with no cramps, colour changed to a bright red. Not thick it also starts off with this brown discharge then turns onto light bright red bleeding then gets heavier as days go..
Never had spotting a week after though... sorry for the detail just really confused :/ anyone know what might be going on.. i just turned 19..
If this is the first occurrence then you can just wait and see if this repeats in the next cycle. Spotting after a menstrual period can be seen in women IUD. Also it can be due to local caused like cervical erosion. Hence a local examination by your Doctor is necessary. Hormonal imbalance may also be one of the reasons causing it.
The answer is based on information provided. Exact advice is not possible without a proper examination and investigations. You are requested to consult your Doctor. Take care and keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.